Bures, Donald
Representations of infinite weak product groups
Compositio Mathematica, Tome 22 (1970) no. 1 , p. 7-18
Zbl 0234.20017 | MR 262838
URL stable : http://www.numdam.org/item?id=CM_1970__22_1_7_0

Bibliographie

D. Bures [1] Certain factors constructed as infinite tensor products, Comp. Math. 15 (1963), 169-191. | Numdam | Zbl 0144.37803

D. Bures [2] An extension of Kakutani's theorem on infinite product measures to the tensor product of semi-finite W*-algebras - to appear, Trans. Amer. Math. Soc. MR 236719 | Zbl 0176.11402

D. Bures [3] Tensor products of W*-algebras (submitted for publication). Zbl 0175.14002

J. Dixmier [4] Les algèbres d'opérateurs dans l'espace hilbertien, Paris, 1957. Zbl 0088.32304

L. Carding and A.S. Wightman [5] Representations of the anticommutation relations, Proc. Nat. Acad. Sci. 40 (1954), 617-621. Zbl 0057.09603

J.R. Klauder, J. Mckenna and E.J. Woods [6] Direct-product representations of the canonical commutation relations, J. Math. Phys. 7 (1966), 822-828. MR 198850 | Zbl 0139.46102

J. Von Neumann [7] On infinite direct products, Comp. Math. 6 (1938), 1-77. | Numdam | JFM 64.0377.01 | Zbl 0019.31103